# SDR CA031002004

- Difficulty date: September 30, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 33,170 hours
- Engine: Pwa PW4060
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pump
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) A/C WAS ENROUTE FROM YYZ TO FCO AND WHILE OVER YQB HAD A NR 1 ENG LOW OIL PRESSURE WARNING. CREW SHUTDOWN NR 1 ENG AND DIVERTED TO YUL. APPEARS TO BE MAIN OIL PUMP FAILURE. METAL HAS BEEN FOUND IN GEARBOX. ENGINE CHANGE UNDERWAY.
